# SDR DALA2021060102997

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,810 hours, 29,823 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3262 - DIV - TO ATL DUE TO LOSS OF THE NO 2 ELEVATOR/AILERON COMPUTER WITH LEFT GREEN AILERON SERVO ALREADY ON MEL. AIRCRAFT REVERTED TO ALTERNATE/DIRECT LAW CAUSING LOSS OF BOTH AUTOPILOTS. UNABLE TO CONTINUE IN RVSM AIRSPACE. FUEL LOAD ONBOARD WAS INADEQUATE TO CONTINUE TO LGA. CORRECTIVE ACTION: REPLACED LEFT GREEN SYSTEM AILERON SERVO (33CE1) AND ELAC 2. ELAC 2 FAULT RETURNED PRIOR TO VF. SYSTEM WIRING CHECKS WERE NTF. SERVICED GREEN SYSTEM POWER ACCUMULATOR DUE TO LOW PRESSURE AND REPLACED ELAC 2 A SECOND TIME. AIRCRAFT RTS.
